# SDR CA100715002

- Difficulty date: July 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 11,851 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5002R
- Condition: Low Pressure
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PRESSURE FOUND TO BE LOW FROM THE PUMP, REPLACED WITH A SERVICABLE PUMP.
